# SDR ASAA0680001

- Difficulty date: January 1, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Aircraft time: 48,761 hours, 26,454 cycles
- Engine: Pwa JT8D219
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081
- Part serial: ASA0012
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSPECTION, FORWARD PAX (L-1) DOOR DENTED AT LOWER EDGE.  INSTALLED EXTERNAL REPAIR DOUBLER.  (K)
